Publication Details

This article was originally published as Kravvaritis, C, Mitrouli, M, Seberry, J, On the pivot structure for the weighing matrix W(12,11), Linear and Multilinear Algebra, 55(5), 471-490. The original article is available here.


C. Koukouvinos, M. Mitrouli and Jennifer Seberry, in "Growth in Gaussian elimination for weighing matrices, W(n, n — 1)", Linear Algebra and its Appl., 306 (2000), 189-202, conjectured that the growth factor for Gaussian elimination of any completely pivoted weighing matrix of order n and weight n — 1 is n — 1 and that the first and last few pivots are (1, 2, 2, 3 or 4, ... , n — 1 or n — 1) for n > 14. In the present paper we concentrate our study on the growth problem for the weighing matrix W(12, 11) and we show that the unique W(12,11) has three pivot structures.



Link to publisher version (DOI)